MathSciNet Relay Station
MathSciNet bibliographic data
MR1645283 (99i:46006) 46B20 (46G20)
Botelho, Geraldo Cotype and absolutely summing multilinear mappings and homogeneous polynomials. Proc. Roy. Irish Acad. Sect. A 97 (1997), no. 2, 145–153.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement